# SDR NACA2019070800069

- Difficulty date: April 29, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N302KH
- Make and model: Boeing 737330
- Aircraft serial: 27905
- Aircraft time: 48,854 hours, 52,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Not Reported
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: COMPLY WITH AEI EO8552 FOR THE CRACK AT BS727 BL0. CORRECTIVE ACTION: CRACK AT BS 727 BL 0 REPAIRED IAW AEI EO 8552 REV IR. REFER TO FAA FORM 8110-3. REFER TO NDT REPORTS NDT19-3023 - CRACK IN TITANIUM LAYER, NDT19-3231 - NO CRACKS FOUND, NDT19-3207 - NO CRACKS IN 5/16 HOLE, NDT19-3228 - 3 CRACKS AS MARKED.
